# SDR CA101217009

- Difficulty date: December 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802
- Aircraft time: 2,031 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION THE P3 LINE FITTING THAT PASSES THROUGH THE AFT FIRE SEAL WAS FOUND TO BE CHAFED. THE HOLE WHICH THE FITTING PASSES THROUGH WAS MISALIGNED CAUSING THE FITTING TO CHAFE ON THE FIRE SEAL PLATE. (TC# 20101217009)
